# SDR AALA202509222313

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 80,598 hours, 33,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD OUTBOARD FLIGHT ATTENDANT SEAT BY L1 DOOR / FLASHLIGHT FAILED TO FLASH. MAINTENANCE REPLACED L1 DOOR OUTBOARD FA SEAT FLASHLIGHT ASSEMBLY IAW CMM 25-60-02.
